Some remarks on the gap metric

S.Q. Zhu, M.L.J. Hautus

Research output: Book/ReportReportAcademic

106 Downloads (Pure)

Abstract

This paper presents the following results on the gap metric defined on the space of closed linear operators: 1) the topology introduced by the gap metric is a diagonal product topology; 2) if the gap of two closed operators is smaller than one, then the two directed gaps are the same; 3) a normalized right coprime factorization is constructed for given densely defined closed linear operators, and using this result an equivalent form of the gap metric is presented. Keywords: Closed linear operator, the gap metric, normalized right coprime factorization.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages10
Publication statusPublished - 1988

Publication series

NameMemorandum COSOR
Volume8834
ISSN (Print)0926-4493

Fingerprint Dive into the research topics of 'Some remarks on the gap metric'. Together they form a unique fingerprint.

Cite this